advertisement
Reply
 
Thread Tools Display Modes
Travelinglady
Legendary Wise Elder
 
Travelinglady's Avatar
Travelinglady finds typing too painful.e'll miss youuntilshecan return after healing from surgery.
 
Member Since: Sep 2010
Location: North Carolina
Posts: 45,730 (SuperPoster!)
10 yr Member
22.8k hugs
given
PC PoohBah!
Old Mar 07, 2022 at 02:20 PM
  #1
 
I accidently went three days without my Trazodone. I started constant vomiting. As soon as I got back home, I took it and have been taking it for two days again. But I'm still feeling very tired, sleepy, and achy. Anyone had such an experience with this drug or with coming off of any antidepressant for a few days and then going back on it? Thanks.
Travelinglady is offline   Reply With QuoteReply With Quote
 
Hugs from:
Skeezyks, SlumberKitty

advertisement
Skeezyks
Disreputable Old Troll
 
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: The Star of the North
Posts: 32,762 (SuperPoster!)
5 yr Member
17.5k hugs
given
PC PoohBah!
Old Mar 07, 2022 at 04:08 PM
  #2
 
I was taking 25mg. of Trazadone for sleep for a while (just a few months.) The directions say to take it with food (which I did not do since making & eating a sandwich, or some such thing, at 10 o'clock at night just didn't work for me for several reasons.) After a while I noticed I was starting to experience pain in the area below my sternum. As a result, I stopped taking it. And as soon as I did the pains went away. So I don't take it anymore. I didn't experience any negative effects from stopping the Trazadone. Actually I was glad I decided to stop taking it because while I was taking it I always felt tired, sleepy & achy the next morning. Hope you're doing well now Travelinglady.

__________________
"I may be older but I am not wise / I'm still a child's grown-up disguise / and I never can tell you what you want to know / You will find out as you go." (from: "A Nightengale's Lullaby" - Julie Last)
Skeezyks is offline   Reply With QuoteReply With Quote
 
Hugs from:
SlumberKitty, Travelinglady
 
Thanks for this!
jeremiahgirl, SlumberKitty
Travelinglady
Legendary Wise Elder
 
Travelinglady's Avatar
Travelinglady finds typing too painful.e'll miss youuntilshecan return after healing from surgery.
 
Member Since: Sep 2010
Location: North Carolina
Posts: 45,730 (SuperPoster!)
10 yr Member
22.8k hugs
given
PC PoohBah!
Old Mar 07, 2022 at 06:04 PM
  #3
 
I'm feeling better. Thanks, Skeez. Maybe your low dose of Trazodone prevented withdrawal effects. I'm thinking now I'll ask my pdoc about tapering off of it. It doesn't seem to help me fall asleep anyway.
Travelinglady is offline   Reply With QuoteReply With Quote
jeremiahgirl
Grand Member
 
jeremiahgirl's Avatar
jeremiahgirl has no updates.
 
Member Since: Mar 2007
Location: In the South
Posts: 812
15 yr Member
14 hugs
given
PC PoohBah!
Old Mar 07, 2022 at 09:40 PM
  #4
 
I could not tolerate the side effects the dry mouth was terrible; I stopped it rather quickly, the dr. didnít appreciate that but I didnít care it was terrible.

Sent from my iPhone using Tapatalk Pro

__________________
[SIGPIC][SIGPIC]
Forgiveness is not always easy but is possible!
jeremiahgirl is offline   Reply With QuoteReply With Quote
 
Hugs from:
Travelinglady
All times are GMT -5. The time now is 12:02 AM.
Powered by vBulletin® — Copyright © 2000 - 2023, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent community, overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.